# SDR AALA20140804012

- Difficulty date: August 4, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 63,476 hours, 7,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M33407 AT LT NR 4 DOOR FAILED FUNCTIONAL CHECK.  REPLACED BATTERY PACK M33407 AT LT NR 4 DOOR.  OPERATIONS CHECKED NORMAL.
